Skip to content

Research at St Andrews

On the two point Padé table for a distribution

Research output: Contribution to journalArticle

Author(s)

EXL De Andrade, John Henry McCabe

School/Research organisations

Abstract

Some additional recurrence relations for the denominator polynomials of two point Pade approximants are derived. An example in which the coefficients of one of the two series, from which the Pade approximants are derived, are moments of a distribution is considered. For this example, properties of the denominator polynomials, and their zeros, are described.

Close

Details

Original languageEnglish
Pages (from-to)545-566
Number of pages22
JournalRocky Mountain Journal of Mathematics
Volume33
Issue number2
Publication statusPublished - Jul 2003

    Research areas

  • CONTINUED-FRACTION, SYMMETRY

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Para-orthogonal polynomials from constant Verblunsky coefficients

    Costa, M. S., Lamblém, R. L., McCabe, J. H. & Sri Ranga, A., 15 Jun 2015, In : Journal of Mathematical Analysis and Applications. 426, 2, p. 1040-1060

    Research output: Contribution to journalArticle

  2. A Characterization of L-orthogonal Polynomials from Three Term Recurrence Relations

    Bracciali, C. F., Lamblem, R. L., McCabe, J. H. & Sri Ranga, A., Jan 2011, In : Acta Applicandae Mathematicae. 113, 1, p. 116 16 p.

    Research output: Contribution to journalArticle

ID: 230541